MathSciNet Relay Station
MathSciNet bibliographic data
MR2537545 60K35 (60F05 82B41)
Caravenna, Francesco; Deuschel, Jean-Dominique Scaling limits of $(1+1)$-dimensional pinning models with Laplacian interaction. Ann. Probab. 37 (2009), no. 3, 903–945.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement